MathSciNet Relay Station
MathSciNet bibliographic data
MR1853916 (2002h:42020) 42B20 (47H50)
Ding, Yong A note on multilinear fractional integrals with rough kernel. Adv. Math. (China) 30 (2001), no. 3, 238–246.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement